# SDR SWAA2022081628596

- Difficulty date: July 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BTW STA 294.5 TO STA 360 LBL 58 AND WL 208.1 AT FWD GALLEY AREA 2022-381465 / [01] REPLACED INNER CHORD LOCATED BTW STA 294.5 TO STA 360 LBL 58 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 25 REV : . DWG 141A8310 SHEET 23 REV -. DWG 141A8110 SHEET 11 REV :_ SEE INDIVIDUAL SIGN OFFS BELOW.;[02] CORRECTED STEP 1. REPLACED INNER CHORD LOCATED BTW STA 294.5 TO STA 360 LBL 58 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A8310 SHEET 25; DWG 141A8310 SHEET 23 REV -. DWG 141A8110 SHEET 11 REV -. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
